# SDR MALA100100

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 25,509 hours, 28,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 23LN FAILED EMERGENCY LIGHT CHECK. R &  R EMERGENCY BATTERY 23LN IAW SF340, AMM 33-50-00 PERFORMED FUNCTION TEST IAW AMM 33-50-00-05-1. FUNCTION TEST GOOD ON LIGHTS. PN ON/OFF 3301-51 SN OFF 1348 SN ON 2174.
